# SDR CALA2013102992488

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,688 hours, 12,935 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W821100312
- Condition: Damaged
- Location: Landing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LANDING LIGHT APPEARS TO BE VERY DIM.  MAY BE INCORRECT BULB.  SPLICED IN NEW WIRE APPROXIMATELY 10 INCHES FROM LAMP L33215 WIRE W8211-003-12 IAW SWP 20-10-13, & NEW RING TERMINAL IAW SWP 20-30-11.  LIGHT OPERATIONS CHECKED NORMAL IAW WD 33-42-11.
